# SDR UPS00231390

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-113-01.00-01) ON STR28R BS 565 WL 148 RBL 8.  REPAIRED STRINGER IAW SRM'S 53-10-3, 51-30-05, 51-30-2, MM 51-20-151 AND SRM 51-20-4.
